Nonlinear dalembert equation in the pseudo-euclidean space r2,n and its solutions
eNUFTIR
Переглянути архів Інформація| Поле | Співвідношення | |
| Title |
Nonlinear dalembert equation in the pseudo-euclidean space r2,n and its solutions
Нелінійне рівняння даламбера в псевдо-евклидовому просторі r2,n і його розвязки Нелинейное уравнение даламбера в псевдо-евклидовом пространстве и его решения |
|
| Creator |
Yuryk, I.
Юрик, І. І. Юрик, И. И. |
|
| Subject |
dalembert equation
pseudo-euclidean space exact solutions рівняння Даламбера псевдо-евклідовий простір точні розвязки уравнение Даламбера псевдо-евклидовое пространство точные решения |
|
| Description |
We investigate the nonlinear Dalembert equation in thepsevdo-euclidean space R2,n and construct nev exact solutions containing arbitrary functions.
Досліджено нелінійне рівняння Даламбера в псевдо-евклідовому просторі R2,n і побудовано нові точні розвязки,які містять довільні функції. Исследовано нелинейное уравнение Даламбера в псевдо-евклидовом пространстве R2,n и построены новые точные решения,содержащие произвольные функции. |
|
| Publisher |
Springer Science, Ukr.Math.J.
|
|
| Date |
2012-11-01T14:11:28Z
2012-11-01T14:11:28Z 2000 |
|
| Type |
Article
|
|
| Identifier |
Yuryk, I. Nonlinear dalembert equation in the pseudo-euclidean space r2,n and its solutions / I. Yuryk // Ukrainian Mathematical Journal. 1997. - Vol. 52, No. 6 - P. 940-949.
http://dspace.nuft.edu.ua/jspui/handle/123456789/3424 |
|
| Language |
other
|
|